# SDR CALA9601338

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14307
- Make and model: Boeing 7373T0
- Aircraft serial: 23358
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Card
- Part number: 655825029
- Condition: Malfunctioned
- Location: Logic Shelf
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE NOSE GEAR RED UNSAFE LIGHT ILLUMINATED AT ALTITUDE AND REMAINED ON.  WHEN THE GEAR HANDLE WAS LOWERED, THE RED LIGHT STAYED ON AND THE GREEN LIGHT DID NOT COME ON.  A MANUAL GEAR EXTENSION WAS PERFORMED AND A VISUAL CHECK THROUGH THE VIEW PORT SHOWED STRIPES ALIGNED.  THE NOSE GEAR RED LIGHT WENT OUT AND THE GREEN LIGHT CAME ON AFTER TOUCHDOWN AND WEIGHT ON THE NOSE GEAR.  MAINTENANCE WAS UNABLE TO DUPLICATE THE PROBLEM ON THE GROUND.  THE M983 AND M1214 CIRCUIT CARDS WERE REMOVED AND REPLACED AS A PRECAUTIONARY MEASURE.  BITE TEST AND GROUND CHECKS WERE GOOD IAW MM 32-09-20.
